# SDR SIMA201113601

- Difficulty date: May 12, 2011
- Submitted: May 16, 2011
- Operation: Air carrier
- Aircraft: N719AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145276
- Aircraft time: 24,618 hours, 21,685 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 12301094001
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT FOUND THE FUSELAGE FRAME 55 CHAFED AT STRINGER 8 LEFT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  CUT OUT DAMAGED AERA, FABRICATED, PREPPED AND INSTALLED REPAIR ANGLES IAW EO EM-53MR-1811.  THE AIRCRAFT WAS RETURNED TO SERVICE.
